# SDR HNAA2021101800517

- Difficulty date: September 23, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR CUTOUT FR 22 CORRODED UNDERNEATH LOWER AFT SERVICE DOOR STOP .... INSTALLED FR-22 BETWEEN STGR 8R-17R, AND DOUBLER REPAIR PARTS IAW ETD2021-145-031861 AND PIEDMONT EO1-53-21-0278
